Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The weak Hauptvermutung for cells and spheres


Author: Herman Gluck
Journal: Bull. Amer. Math. Soc. 66 (1960), 282-284
DOI: https://doi.org/10.1090/S0002-9904-1960-10472-7
MathSciNet review: 0117730
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, A proof of the generalized Schönflies theorem, Notices Amer. Math. Soc. vol. 7 (1959) p. 783. MR 117695
  • 2. R. Furch, Zur Grundlegung der kombinatorischen Topologie, Abh. Math. Sem. Hansischen Univ. vol. 3 (1924) pp. 69-88.
  • 3. M. H. A. Newman, On the superposition of n-dimensional manifolds, J. London Math. Soc. vol. 2 (1927) pp. 56-64.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10472-7

American Mathematical Society